# SDR SWAA2018031520450

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 39,062 hours, 23,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED A CAPACITY TEST AT M1672.    R & R THE BATTERY IAW AMM.
